# SDR DXTA200601408

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 3,528 hours, 2,726 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 049801001
- Part serial: 0279
- Condition: Failed
- Location: Lg Sys
- Part time: 3,528 hours, 2,726 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  WITH LDG GEAR HANDLE UP STILL HAD (3) GREEN INDICATION. CYCLED GEAR HANDLE DOWN AND BACK UP WITH SAME INDICATION. SELECTED LANDING GEAR HANDLE DOWN AND PERFORMED (MANUAL GEAR EXTENSION) IAW CHECKLIST.  REMOVED AND REPLACED LANDING GEAR CONTROL UNIT IAW MM 32-30-01.  OPS CHECK GOOD.
